# SDR 99ZZZX4429

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5342D
- Make and model: Cessna 172N
- Aircraft serial: 17272531
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Pivot Shaft
- Part number: 21A06000020
- Condition: Worn
- Location: Nlg Wheel
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR PIVOT SHAFT ON WIPAIRE 2100 FLOATS.  WORN OUT IN 34 HOURS AND SHIMMIES BADLY.  INSTALLED NEW SHAFT AND TIRE.
